I was diagnosed with thyroiditis about half a year ago. I took prednisone for a bout 3 month and the symptoms went away, but my health was still not so good. About 2 months ago, I started taking USANA essential nutrient. The exact content of the supplement is listed at the end of this message. But about 10 days after I took the supplement, the pain in my neck came back. So I started taking prednisone again. Prednisone is very effective at suppressing the symptom (the pain) but taking the supplement seems counter-act that. Now I don't know what to do. Is the symptom after taking the supplement the so called healing crisis or could it be anything in the supplement that is causing the pain? Was it a mistake that I took prednisone after taking the supplement? Should I continue taking the supplement? I am desparate looking for an answer. Your help is very much appreciated!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.